# SDR DALA2017122909004

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 41,664 hours, 28,897 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Broken
- Location: Tail Slide Cover
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SLIDE COVER RETAINER BROKEN.  REPLACED THE RETAINER. OK FOR SERVICE.
